# SDR FFKA114

- Difficulty date: February 26, 2007
- Submitted: March 7, 2007
- Operation: Air carrier
- Aircraft: N5454F
- Make and model: Piper PA-32R-300
- Aircraft serial: 32R7780012
- Aircraft time: 15,756 hours
- Engine: Lyc IO540K1G5
- Engine time: 1,901 hours
- System (JASC): 7414 · Magneto/Distributor
- Part: Gear
- Part number: 10682016
- Condition: Damaged
- Location: Magneto
- Part time: 754 hours
- Component: Magneto, Contin, D3000
- Component part number: 1068256013
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

PILOT REPORTED THAT THE ENGINE IS RUNNING ROUGH DURING TAXI AND HAD A BAD MAGNETO DROP.  MAINTENANCE INVESTIGATED AND FOUND THE GEAR TEETH P/N 10-682016 BROKEN OFF OF BOTH THE LEFT AND RIGHT GEAR ASSEMBLIES.  AFTER FURTHER INVESTIGATION OF THE MAGNETO, IT WAS ALSO FOUND THAT ONE OF THE RETAINER SNAP RINGS P/N 10-92815-37 TO BE DISCOLORED AND SPREAD APART.
